# SDR DALA2019080604601

- Difficulty date: August 5, 2019
- Submitted: August 6, 2019
- Operation: Air carrier
- Aircraft: N354NB
- Make and model: Airbus A319-114
- Aircraft serial: 1833
- Aircraft time: 35,270 hours, 18,328 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hinge Pin
- Condition: Damaged
- Location: Jump Seat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY STORAGE COMPARTMENT WILL NOT OPEN OR CLOSE REINSTALLED 1L JUMPSEAT HINGE PIN. OK FOR SVC.
